RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
Main page
About this project
Software
Classifications
Links
Terms of Use

Search papers
Search references

RSS
Current issues
Archive issues
What is RSS






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Chaos Solitons Fractals, 2014, Volume 59, Pages 59–81 (Mi chsf1)  

Integrability of and differential–algebraic structures for spatially 1D hydrodynamical systems of Riemann type

D. Blackmorea, Ya. A. Prikarpatskybc, N. N. Bogolyubov (Jr.)de, A. K. Prikarpatskif

a Department of Mathematical Sciences and Center for Applied Mathematics and Statistics, New Jersey Institute of Technology, Newark, NJ 07102-1982, United States
b Department of Applied Mathematics, Agrarian University of Krakow, Poland
c Institute of Mathematics of NAS, Kyiv, Ukraine
d Abdus Salam International Centre of Theoretical Physics, Trieste, Italy
e V.A. Steklov Mathematical Institute of RAS, Moscow, Russian Federation
f AGH University of Science and Technology, Craców 30059, Poland

Abstract: A differential–algebraic approach to studying the Lax integrability of a generalized Riemann type hydrodynamic hierarchy is revisited and a new Lax representation is constructed. The related bi-Hamiltonian integrability and compatible Poissonian structures of this hierarchy are also investigated using gradient-holonomic and geometric methods.
The complete integrability of a new generalized Riemann hydrodynamic system is studied via a novel combination of symplectic and differential–algebraic tools. A compatible pair of polynomial Poissonian structures, a Lax representation and a related infinite hierarchy of conservation laws are obtained.
In addition, the differential–algebraic approach is used to prove the complete Lax integrability of the generalized Ostrovsky–Vakhnenko and a new Burgers type system, and special cases are studied using symplectic and gradient-holonomic tools. Compatible pairs of polynomial Poissonian structures, matrix Lax representations and infinite hierarchies of conservation laws are derived.

Funding Agency Grant Number
National Science Foundation CMMI-1029809
Scientific and Technological Research Council of Turkey (TÜBITAK) TUBITAK/NASU-110T558 Project
D.B. acknowledges the National Science Foundation (Grant CMMI-1029809), A.P. and Y.P. acknowledge the Scientific and Technological Research Council of Turkey (TUBITAK/NASU-110T558 Project) for partial support of their research.


DOI: https://doi.org/10.1016/j.chaos.2013.11.012


Bibliographic databases:

Document Type: Article
Received: 09.02.2013
Accepted:21.11.2013
Language: English

Linking options:
  • http://mi.mathnet.ru/eng/chsf1

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:40

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019